Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

She can not see any thing clearly after operation, please help

My mother was cataract. after laser operation a few days ago she can not see any thing clearly. so, tell me what I am do ?
Asked On : Wed, 15 Dec 2010
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Welcome to HealthcareMagic Forum,usually in such cases if the lens was very hard the amount of energy used in the eye is more.this leads to a certain amount of corneal haze,about which the patient is usually forewarned.This haze usually clears off in a week's time.Your surgeon is supposed to inform you if there is any other reason.
Answered: Fri, 31 Dec 2010
I find this answer helpful
Ayurveda Specialist Dr. Dinesh Sharma's  Response
Patient may develop secondary glaucoma or hemorrhage or other complications after cataract surgery. Please send the case in detail. Please log on to or call 09314090487 for further doubts. There is an answer in Ayurveda.
Answered: Thu, 30 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor